# SDR UIEA2020052701119

- Difficulty date: May 22, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,733 hours, 21,392 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FAULT AND APU WILL NOT START. PERFORMED IGV PUSH PULL IAW FIM 49-11 FT 718 5 LBS, WITHIN LIMITS. PERFORMED WIRE CHECKS PER WDM 49-14-11 PINS A1 AND A2 BOTH ON D408B ARE SHORTED TO SHEILD J9 AND EACH OTHER. FOUND SPLICES SHORTED TO SHIELD AND SPLICES SM12 AND SM13 SHORTED INTERNALLY TO EACH OTHER REPAIRED SPLICES SM 1, SM 2, SM 12, SM13 IAW SWPM 20-30-12 AND EO6749A013. OPS CHECK OF APU GOOD. THIS CLEARS MDDR 128712.
